# SDR SWIA200210795

- Difficulty date: April 16, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 12,793 hours, 18,464 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ejector Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE AIR INLET INOP INFLIGHT.  RETURNED TO SFO.  UPDATE:  LEFT ENGINE AIR INLET REPORTED INOP BY CREW ON FLIGHT TO PDX.  INSTALLED SERVICEABLE PRESSURE SWITCH ON LEFT ENGINE INLET.  OPS CHECK GOOD.  REMOVED AND REPLACED LEFT ENGINE EJECTOR VALVE IAW 30-20-04.  OPS CHECK GOOD.
